# SDR ABXA040066

- Difficulty date: February 5, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- Aircraft time: 56,237 hours, 52,744 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 9919301506
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LE HAD CRACKED RIB AT LOWER NUTPLATES FOR NR 2 IB SLAT TRACK RIB.  FOUND 4 CRACKS, REPAIRED IAW REA D957-49005 AND INSTALLED NUTPLATES IAW DC-9 SRM 51-30-2.
